Open Journal of Discrete Mathematics

Vol.5 No.2(2015), Paper ID 56985, 15 pages

DOI:10.4236/ojdm.2015.52002

 

Every Tiling of the First Quadrant by Ribbon L n-Ominoes Follows the Rectangular Pattern

 

Viorel Nitica

 

Department of Mathematics, West Chester University, West Chester, USA

 

Copyright © 2015 Viorel Nitica et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nitica, V. (2015) Every Tiling of the First Quadrant by Ribbon L n-Ominoes Follows the Rectangular Pattern. Open Journal of Discrete Mathematics, 5, 11-25. doi: 10.4236/ojdm.2015.52002.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.